MathSciNet Relay Station
MathSciNet bibliographic data
MR44566 10.0X
Chowla, S.; Erdös, P. A theorem on the distribution of the values of $L$-functions. J. Indian Math. Soc. (N.S.) 15, (1951). 11–18.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement